High DHEA is concerning...you may want to look up the thread on Plan B on this forum, I think the girl who posted it also had high DHEA and she has made a lot of progress without taking any medications.
Ask your doctor about inositol (which he will probably know nothing about, unfortch) and DIM (which he might know something about maybe)...those could help you out alongside vitex.
If vitex is working, you could try to SLOWLY increase the dosage. Tincture works better in most cases. Make sure you are using a reliable brand...there is a lot of bad quality vitex out there.
I actually read the whole thing already since plan B also started my problems i thought it would be helpful Maybe the plan B messes with your DHEA levels I don't know. My doctor said taking it wouldn't be connected with my acne but who knows! Unfortunately I've already tried pretty much everything she mentioned.
I actually just noticed that the multivitamin I take also has 50 mg inositol in it. How much should you take for it to work? I also tried DIM and it broke me out quite badly for 2 months. I'll have to see what my doctor has to say. too bad she's on vacation for another 2 weeks -.-
I take Nature's way Vitex fruit. It had good reviews so I think it's alright. I take 800 mg maybe I'll try increasing it and see what happens!
yeah, nature's way seems to be good. I only have experience with liquid vitex...you may want to check how much others are taking to see if it would work for you better at a higher dose.
I took it along with acidophilus in the morning, and I also took a multivitamin and evening primrose oil. Sometimes vitex works better synergistically.
Also, needless to say you need to control your insulin levels and avoid too much sugar, dairy, and soy.